MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE GH 11 MM THICKNESS; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE GH 11 MM THICKNESS; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterilization staff noticed some of the screws were missing from the instruments.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign - canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02400, 0001822565-2022-02403.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d9; g3; g6; h1; h2; h3; h6; h10 visual inspection of the returned item # 42527900701 lot # 64027309 found it to exhibit signs of repeated use and have both of components 42527991001 and 42527991002 disassembled / missing.The components were not returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE GH 11 MM THICKNESS
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15251127
Report Number0001822565-2022-02402
Device Sequence Number17604180
Product Code MBH
UDI-Device Identifier00889024245952
UDI-Public(01)00889024245952(10)64027309
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527900701
Device Lot Number64027309
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown